MathSciNet Relay Station
MathSciNet bibliographic data
MR572660 26D15 (28A25 52A40 53C65)
Dancs, S.; Uhrin, B. On a class of integral inequalities and their measure-theoretic consequences. J. Math. Anal. Appl. 74 (1980), no. 2, 388–400.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement